Top
20
Doctor insights on: Symptoms Of Needing Glasses Dizziness

Share
1

1
I felt dizzy a lot mainly in the day sunlight and now that I'm wearing glasses for stamia could that have been the problem all this time cause I put the Glasses on no problem soon as took the Glasses off and watch so television notice some symptoms coming

I felt dizzy a lot mainly in the day sunlight and now that I'm wearing glasses for stamia could that have been the problem all this time cause I put the Glasses on no problem soon as took the Glasses off and watch so television notice some symptoms coming

Poor Vision and pain: Eyestrain can cause headaches and fatigue. You appear to have made a good diagnosis. Beware, although 1 and 1 make 2, we are all susceptible to suggestion. If, after using the glasses properly and your symptoms return, the DX was wrong and we must look elsewhere.

Dr. Tim Conrad
792 Doctors shared insights

Glasses (Definition)

Glasses is a term that describes a pair of lenses that are placed in a frame to be worn to correct faulty vision ...Read more


2

2
Are dizziness and headaches signs that you may need new glasses?

Are dizziness and headaches signs that you may need new glasses?

This is stated in re: Reverse to another question. Eye problems usually do not cause nausea and dizziness. You can get some dizziness from blurred vision I guess but the room should not spin. Since all of these could be neurological symptoms you need to see a doctor if they persist or worsen.

3

3
Can you tell me is distortion or dizziness normal for new glasses?

Can you tell me is distortion or dizziness normal for new glasses?

Should NOT happen: First, see an ophthalmologist and get this addressed. Your new glasses may have been designed improperly, but you may be experiencing changes in health, such as diabetes, or glaucoma, or cataracts. Get this addressed ASAP.

4

4
I was wondering is distortion or dizziness normal for new glasses?

I was wondering is distortion or dizziness normal for new glasses?

Yes: But if it lasts more than 2 or 3 days go back to the eye doctor and tell them.

5

5
Is this normal for first time glasses to feel dizzy?

Is this normal for first time glasses to feel dizzy?

Yes, but: It is normal the first few days you use them until your eyes get used to the new glasses but if this problem continues you should see the eye specialist again to fix the correction for your eyes sometimes could be more than you need.

6

6
New glasses get me dizzy. How do I get used to them faster?

New glasses get me dizzy. How do I get used to them faster?

Wear them: Wearing the glasses as much as possible is the best way to get used to them.

7

7
My new glasses make me dizzy. What can I do to get used to them faster?

My new glasses make me dizzy. What can I do to get used to them faster?

Full time use: You should wear them full time for at least a week. If you are still having problems then return to the optician to see if they need an adjustment. If the problem still persists go back to the prescriber to see if a prescription modification is warranted.

See 1 more doctor answer
8

8
What can be done to combat dizziness when switching between glasses and contacts?

What can be done to combat dizziness when switching between glasses and contacts?

Check power: This is usually due to a significant power difference between the eyeglasses and the contacts, or sometimes an uncorrected astigmatism. Rarely it could be due to the fit of the contact. Check with your ophthalmologist for evaluation.

9

9
My past glasses were 300 but im using 375 con lenses, then now my glasses were 400 bc the dr. Recommend it that way is it normal for me to feel dizzy?

My past glasses were 300 but im using 375 con lenses, then now my glasses were 400 bc the dr. Recommend it that way is it normal for me to feel dizzy?

No: First things first. Are you dizzy w/o glasses or contact lenses? If not, then incorrect lenses might be causing dizziness (also get your family doc to check for other causes of dizziness). Go back to where your glasses/contacts where made/sold & ask for re-exam of eyes or re-evaluation of glasses/contacts. With that said, I will defer to my ophthalmology colleagues for their expertise.

See 1 more doctor answer
10

10
How can I reduce the dizzying effects of high prescription glasses?

How can I reduce the dizzying effects of high prescription glasses?

Many choices: This is a discussion to be had with your eye doctor. Usually, this discomfort will subside aas you become used to the new prescription. If not, you could consider not wearing glasses and wearing contacts instead or perhaps even laser vision correction. If these are not an option, changes in the material and shape of the glasses lens can sometimes help.

11

11
How long is the average time period you experience dizziness and off balance when first time getting new glasses?

How long is the average time period you experience dizziness and off balance when first time getting new glasses?

Not long: Dizziness and off balance should not be experienced for long after new glasses. Either something else is going on or the corrective prescriptive is incorrect.

12

12
I have a strange dizziness. The room isn't spinning. It's more like when I get new glasses for astigmatism. What could cause it? No headache

I have a strange dizziness. The room isn't spinning. It's more like when I get new glasses for astigmatism. What could cause it? No headache

Vision has to adjust: The visual system is quite important in maintaining a sense of balance/equilibrium, & sensing "dizziness." This is because there are discrete connections between the optic nerves and the cerebellum as well as other areas of the brain important to control balance. When you get new glasses your eyes need time to adjust and the connections to the cerebellum need to "reset."

13

13
Can a "strong" glasses prescription cause long term dizziness?

Can a "strong" glasses prescription cause long term dizziness?

Shouldn't: If the prescription is proper, then you should adapt quickly and dizziness should not occur. If the dizziness persists then the glass might need upgrading.

15

15
I get really dizzy at night when using my glasses because it doesn't have the right prescription. How bad is it to continue using it?

I get really dizzy at night when using my glasses because it doesn't have the right prescription. How bad is it to continue using it?

Get a new pair: Although wearing the wrong prescription glasses is not dangerous to your eyes, it can certainly be risky for certain tasks such as driving. Have your prescription updated and you will feel more comfortable.

See 1 more doctor answer
16

16
Can wearing improper eye glasses make me dizzy thanks?

Can wearing improper eye glasses make me dizzy thanks?

Yes: The eyes are an integral part of the balance system. When your vision is not where it should be it can cause significant dizziness.

19

19
Do you really need 8 glasses of water a day? I only have 2-3 cups of 100ml juice a day as I don't like water. I'm always dizzy, am I dehydrated?

Do you really need 8 glasses of water a day? I only have 2-3 cups of 100ml juice a day as I don't like water. I'm always dizzy, am I dehydrated?

Hydration: You could be dehydrated, however none of the doctors here at healthtap have very much medical history on you. We have not examined you or done lab tests. We are not be able to tell you. Do you have nice, clear urine or is it straw to brown colored? If you have dark urine that is a sign that you are not hydrating well enough. I suggest that you be assessed by your doctor for your chronic sxs.

20

20
Dizziness and ear ringing they say is labyrinthitis but its been over 3 months. Could I just need glasses? Doesn't effect me much close up just far

Dizziness and ear ringing they say is labyrinthitis but its been over 3 months. Could I just need glasses? Doesn't effect me much close up just far

Irritation of nerve: dizziness, ringing in the ear combination is due to irritation of the eighth cranial nerve, or vestibulocochlear nerve. It is usually due to in viral infection, rarely is it due to something more aggressive like a benign tumor. Chances are, that you still have it because you may have not been placed on steroids. I find that it is the only thing that takes it away if you have I would see a neurolo

Dr. Dariush Saghafi
3,736 Doctors shared insights

Dizziness (Definition)

Dizziness is a feeling of light headedness that includes loss of balance, vertigo, or the feeling as ...Read more